News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gastroenterology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gastroenterology Answers List

Forum Name: Gastroenterology Topics

Question: rash, tiredness, stomach pain


 elmo6 - Wed Aug 27, 2008 7:08 pm

I have been experiencing abdominal pain in the middle upper part of my stomach where the rib cage comes together. Its a pain that sometimes just aches, and other times it feels as if something is attacking it. I also am experiencing a rash on almost my entire body along with severe tiredness no matter how much I sleep. The abdominal pain starting about 4 months ago and the rash and tiredness came about a month ago. i am on prilosec 20 mg once daily and have been on it for two months and is not helping. i have anti itch cream for my rash and have taken benedryl but doesn't hlep and stopped taking it because i thought that was the reason for the tiredness. The doctors have done no tests and i don't believe they think that it hurts as bad as it does.

Emily Nelson
 BigPenguin - Mon Sep 22, 2008 2:33 pm

Emily,

I was wondering if the symptoms you are experiencing coincide with the consumption of food. I am experiencing similar symptoms that most often occur after I eat, and the doctors seem to be somewhat perplexed by what is the root cause.

If your symptoms do occur after eating I can say a bit more about what the doctors have told me.
 John Kenyon, CNA - Mon Sep 29, 2008 10:41 pm

User avatar Hi Emily -

Based on your symptoms of stomach pain, fatigue and a rash, I'm wondering if you've had hepatitis ruled out as a cause. This can, at times, cause a rash as well as profound fatigue, stomach pain and also low-grade fever and light, clay-colored stools.

This would be my best guess based on these symptoms, and Prilosec wouldn't help much if it is the case.

I hope this is helpful.
 elmo6 - Mon Jan 26, 2009 7:33 pm

no,the only thing that has been ruled out is an ulcer. they just say if it doesn't go away to come back. but i hate doctors so i never do because i am afraid of an endoscopy and thats what they say they are going to do next. I still have my abdominal pain, and right now its so bad that i haven't been able to eat the last two days. I feel almost as if I'm sick. I drank alcohol for the first time in almost nine months and I think that might be part of it. If that is, maybe hepititis could be that. about 3 months ago i started feeling faint and did faint once but that is the only new symptom. My rash went away. It just comes and goes as it pleases.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here